Pacific Journal of Mathematics

Idempotent measures on semigroups.

J. S. Pym

Article information

Source
Pacific J. Math., Volume 12, Number 2 (1962), 685-698.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036504

Mathematical Reviews number (MathSciNet)
MR0148793

Zentralblatt MATH identifier
0122.02603

Subjects
Primary: 22.05

Citation

Pym, J. S. Idempotent measures on semigroups. Pacific J. Math. 12 (1962), no. 2, 685--698. https://projecteuclid.org/euclid.pjm/1103036504


Export citation

References

  • [1] P. J. Cohen, On a conjecture of Littlewood and idempotent measures, Amer. J. Math., 82 (1960), 191-212.
  • [2] I. Glicksberg, Convolution semigroups of measures, Pacific J. Math., 9 (1959), 51-67.
  • [3] K. Numakura, On bicompact semigroups, Math. J. Okayama Univ. 1 (1952), 99-108.
  • [4] D. Rees, On semigroups, Proc. Cambridge Philos. Soc, 36 (1940), 387-400.
  • [5] W. G. Rosen, On invariantmeans over compact semigroups, Proc. Amer. Math. Soc, 7 (1956), 1076-1082.
  • [6] W. Rudin, Idempotent measures on Abelian groups, Pacific J. Math., 9 (1959), 195-209.
  • [7] S. Schwarz, On the existence of invariantmeasures on certain types of compact semi- group, (Russian; English summary) Czechoslovak Math. J., 7 (1957), 165-182.
  • [8] S. Schwarz, On the structure of the semigroup of measures on a FiniteSemigroupt Czechoslovak Math. J. 7 (1957) 358-373.
  • [9] A. D. Wallace, The Rees Suschkewitsch structure theorem for compact simple semi- groups, Proc. Nat. Acad. Sci., 42 (1956), 430-432.
  • [10] J. G. Wendel, Haar measure and the semigroup of measures on a compact groupr Proc. Amer. Math. Soc, 5 (1954), 923-929. PETERHOUSE, CAMBRIDGE, ENGLAND